# SDR 05FDEA04418

- Difficulty date: December 27, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Stringer
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN TUNNEL STR 8 RT CRACKED AT RIB 7.  REPAIRED VERTICAL FIN TUNNEL STR 8 RT AT RIB 7 IAW SRM 55-30-4 FIG 1.
